MathOverflow is a question and answer site for professional mathematicians. Join them; it only takes a minute:

Sign up
Here's how it works:
  1. Anybody can ask a question
  2. Anybody can answer
  3. The best answers are voted up and rise to the top

Is there a generalization of Goldbachs conjecture for prime ideals in number fields?

share|cite|improve this question

Googling the obvious, «Goldbach number fields», comes up with a bunch of relevant results, In particular, a link to [Takayoshi MITSUI, On the Goldbach problem in an algebraic number field I. J. Math. Soc. Japan, Vol 12, No. 3, 1960] here

share|cite|improve this answer
Sigh, this should have been a comment. – Mariano Suárez-Alvarez Feb 23 '11 at 16:34
Why? Looks like an answer to me. – Gerry Myerson Feb 23 '11 at 23:52
Well... If the result of typing "golbach numbr fields" into google and copying the 2nd result is the answer, the question cannot be that good :) – Mariano Suárez-Alvarez Feb 24 '11 at 1:30
So, good questions deserve answers, bad questions deserve comments? Yeah, I can sorta see that. – Gerry Myerson Feb 24 '11 at 3:32

Your Answer


By posting your answer, you agree to the privacy policy and terms of service.

Not the answer you're looking for? Browse other questions tagged or ask your own question.